PES Erase making me feel emotionless

Page 2 of 2 First 12

  1. Quote Originally Posted by Sourdough View Post
    Your not informing me of anything new. It's not going to happen in one day of dosing fella.

    Placebo is one powerful mental drug man. Not saying erase intended effects are placebo, but this situation under this set of circumstances of most definitely the result of such.
    Off topic but nice updated avi brosef! Looks like you leaned up nicely!
    PEScience Representative
    http://pescience.com/insider http://facebook.com/pescience


  2. Quote Originally Posted by ebarrett50 View Post
    I'm thinking this. Here is ecaxtly what happened

    I got my DAA in first, so I started taking it the next morning. I had 6g of it at once and then soon after I had coffee... which made me feel like hell around an hour later. I started spacing the doses to 3g in the morning and 3 g about 4 or 5 hours later. That helped a lot, but I was still hesitant with taking it. Then I got my Erase and about an hour after taking it I felt pretty dull. Now I feel pretty great (confidence is up and happier). I'm thinking my hormones were out of wack to begin with and the erase is helping balance things. I'm going to see how things go from here and hopefully they will keep improving. I probably just had bad vibes because of the nauseous feeling the first day.
    Definitely think it was just normal reactions to regular day life situations that were attributed to the dosing of the products. I'm glad you cleared it all up. Now you can enjoy the best OTC AI known to man! :-)
    PEScience Representative
    http://pescience.com/insider http://facebook.com/pescience
    •   
       


  3. Daa.... now THAT is something that can really mess with one's mood and mental state quite easily. Just read up on it and the multitude of different effects its had on others depending on the type they are using and in conjunction with things as simple as artificial sweeteners...

    If your already consuming aspertame then it can take very lil daa or sda to tip the Neuro effects into the toxic or side effects range...or you may already have a susceptible brain chemistry that doesn't lend to being effected well with excess daa... those effects very much so can be immediate where as hormonal effects cascading into mental effects typically take MUCH longer.

    Personally i love daa and the great effects it can bring, but just look back in the archives of almost any nutrition board out there and the flurry of worried posts that were made by many knowledgeable members thinking it would be ALL bad to supplement with such a compound(DAA)... luckily it turns out the issues are few and far between when taken at the therapeutic rec doses we use but still there are many that have issues with it, some with different kinds or manufacturers variations more then others, but just the same it's a possibility....

    again I'd also drop all aspertame sweetener use for sometime before and after running a course of daa or sodium d asperate. I didn't the second time i used bulk daa and had some anxiety issues crop up, not severe, as I'm not an anxious person typically, but noticeable. It ceased after taking a break and dropping the Wal-Mart/great value "koolaid/crystal light" stuff i was using at the time that contained aspertame as the sweetener.

    Good luck regardless

    Ltl.. Thanks for the compliments on the avi, but i can't claim that's current sadly... that's from back in 2008... I'm a wee bit chubby right now @203 and posted that as self motivation to get back down to a lean and mean state. Shouldn't take long honestly with what i have planned.
    iForceHemavol=He-man?-http://anabolicminds.com/forum/supplement-reviews-logs/187487-hemavol-heman-doughs.htmlCompound 20 Beta log-http://anabolicminds.com/forum/supplement-reviews-logs/185396-molding-dough-compound.html

  4. Quote Originally Posted by Sourdough View Post
    Daa.... now THAT is something that can really mess with one's mood and mental state quite easily. Just read up on it and the multitude of different effects its had on others depending on the type they are using and in conjunction with things as simple as artificial sweeteners...

    If your already consuming aspertame then it can take very lil daa or sda to tip the Neuro effects into the toxic or side effects range...or you may already have a susceptible brain chemistry that doesn't lend to being effected well with excess daa... those effects very much so can be immediate where as hormonal effects cascading into mental effects typically take MUCH longer.

    Personally i love daa and the great effects it can bring, but just look back in the archives of almost any nutrition board out there and the flurry of worried posts that were made by many knowledgeable members thinking it would be ALL bad to supplement with such a compound(DAA)... luckily it turns out the issues are few and far between when taken at the therapeutic rec doses we use but still there are many that have issues with it, some with different kinds or manufacturers variations more then others, but just the same it's a possibility....

    again I'd also drop all aspertame sweetener use for sometime before and after running a course of daa or sodium d asperate. I didn't the second time i used bulk daa and had some anxiety issues crop up, not severe, as I'm not an anxious person typically, but noticeable. It ceased after taking a break and dropping the Wal-Mart/great value "koolaid/crystal light" stuff i was using at the time that contained aspertame as the sweetener.

    Good luck regardless

    Ltl.. Thanks for the compliments on the avi, but i can't claim that's current sadly... that's from back in 2008... I'm a wee bit chubby right now @203 and posted that as self motivation to get back down to a lean and mean state. Shouldn't take long honestly with what i have planned.
    Good notes here bro and I'm sure you will get back there bro!
    PEScience Representative
    http://pescience.com/insider http://facebook.com/pescience

  5. DAA indeed can trigger mental issues but there is too much to dive into on that one. Get some bloods and MRI on brain done and I am more than sure you will find the answer.
    doing my own thang!
    •   
       

  •   

      
     

Similar Forum Threads

  1. HM GEAR - MAKES ME FEEL SICK ???
    By Test Educate in forum Anabolics
    Replies: 6
    Last Post: 07-08-2005, 11:01 AM
  2. M4OHN makes me feel like crap
    By rhinochaser48 in forum Cycle Info
    Replies: 13
    Last Post: 10-23-2004, 02:11 AM
  3. M1t makes me feel like ****
    By Zack in forum Anabolics
    Replies: 24
    Last Post: 02-24-2004, 03:22 AM
  4. M1t makes me feel like ****
    By Zack in forum Anabolics
    Replies: 4
    Last Post: 01-27-2004, 11:54 PM
Log in
Log in